RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2017, Number 1(17), Pages 44–53 (Mi vkam191)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL MODELING

The Riccati equation with variable heredity

D. A. Tvyordyj

Kamchatka State University named after Vitus Bering

Abstract: We consider the Riccati differential equation with a fractional derivative of variable order. The introduction of a derivative of a fractional variable order into the initial equation determines the property of the medium - the memory effect or the heredity, which consists in the dependence of the current state of the dynamic system on its previous states.

Keywords: Riccati equation, fractional derivative, hereditarity, numerical methods, differential equation.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation AAAA-A17-117031050058-9


DOI: https://doi.org/10.18454/2079-6641-2017-17-1-44-53

Full text: PDF file (416 kB)
Full text: http:/.../Tver2017-117
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
MSC: 34A08
Received: 22.03.2017

Citation: D. A. Tvyordyj, “The Riccati equation with variable heredity”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2017, no. 1(17), 44–53

Citation in format AMSBIB
\Bibitem{Tvy17}
\by D.~A.~Tvyordyj
\paper The Riccati equation with variable heredity
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2017
\issue 1(17)
\pages 44--53
\mathnet{http://mi.mathnet.ru/vkam191}
\crossref{https://doi.org/10.18454/2079-6641-2017-17-1-44-53}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3657106}
\elib{http://elibrary.ru/item.asp?id=29094398}


Linking options:
  • http://mi.mathnet.ru/eng/vkam191
  • http://mi.mathnet.ru/eng/vkam/y2017/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Myshkin, “Ob odnom modelnom integro-differentsialnom uravnenii Bernulli”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2017, no. 2(18), 59–64  mathnet  crossref  elib
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:803
    Full text:16
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019